# SDR CA080814004

- Difficulty date: August 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 767-3Y0
- Aircraft time: 50,865 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Cracked
- Location: Engine Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE DUE HOC OCCURRED AUG 8/9. ON INVESTIGATION IT APPEARS THERE IS A LEAK FROM THE TAIL BEARING HOUSING FEED TUBE NEAR THE AFT SUMP HOUSING &  REPLACED THE OIL FEED LINE. ACTUAL ROOT CAUSE IS NOT YET KNOWN (CRACKED LINE LOOSE OR DAMAGED FITTING). OIL TRENDING DID NOT SHOW ANY CONSUMPTION OR PRESSURE ANOMALIES PRIOR TO THE EVENT.
